# SDR 20000720SH007

- Difficulty date: June 22, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N3480Q
- Make and model: Piper PA-28-140
- Aircraft serial: 287725299
- Engine: Lyc O320E3D
- System (JASC): 7414 · Magneto/Distributor
- Part: Mount
- Part number: E0080155
- Condition: Cracked
- Location: Lt Position
- Part time: 3,841 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A SLIGHT ENGINE OIL LEAK.  PROBLEM TRACED TO LEFT MAGNETO, PULLED TO REPLACE MOUNTING GASKET AND NOTED MOUNTING FLANGE WAS CRACKED IN RADIUS APPROXIMATELY 2 INCHES AROUND.  MAGNETO WAS REPLACED.  (X)
